# SDR SWAA2013051516060

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N638SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27711
- Aircraft time: 53,985 hours, 43,486 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65448517
- Part serial: 8124
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD NR 4 GROUND SPOILER INBOARD ACTUATOR FWD ATTACH FITTING BROKEN.  REMOVED AND REPLACED ACTUATOR PER M/M.
